# SDR HALA2009082600388

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,592 hours, 16,896 cycles
- Engine: Pwa PW4060
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L FWD BOOST PUMP LOW PRESS LGT FAILED TO ILLUM AND EICAS MSG FAILED TO DISPLAY WITH SWITCH OFF.   OPS CHECKED LT FED BOOST PUMP LOW PRESS LIGHT ON GROUND IAW AMM 28-22-00.  OPS CHECK OK.
